# SDR IPXA09M56707

- Difficulty date: July 3, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEYSEQUENCE NR 281-F1-11 RT EXTENDED FUSELAGE SKIN REPAIR STA 5-32 BETWEEN L13R AND L14R NO EFN NOT IAW SRM.  ACCOMPLISHED EA 011-5330-A1918 AND UPS EO MD11-5330-34255-A.
